# SDR FDEA202010222598

- Difficulty date: October 22, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111W220251
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LEFT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR (SPECIAL/NONROUTINE MAINTENANCE FORM N00612) FOUND 01 EACH EXISTING OVERSIZED HOLE AT LOWER CHORD STATION 1035 LEFT BUTT LINE 92 LEFT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR (01 EACH) EXISTING  OVERSIZED HOLE AT LOWER CHORD STATION 1035 LEFT BUTT LINE 92.  REPAIRED AS PER EA G-5710-T0357142 P1 TITLE: FUSELAGE MAINFRAME DEVIATIONS TO SB -777-53-0087 AND SRM 57-10-10 REPAIR 1 OVERSIZED HOLES ON WING CENTER SECTION FRONT SPAR LOWER CHORD.  THIS EA DEVIATES FROM EO G5310E0332629 H.  REPAIR CLASSIFIED AS MAJOR. PER GMM 6-2-100.  SPECIAL/NONROUTINE MAINTENANCE FORM N00612 AND N00670 FOR DETAILS.
